Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Sex painful after complete hysterectomy, joints pain. Can this happen due to low estridal ?

Thank you Dr AAAAA I am 53 and weight about 108; am 5 ft tall, my bp is 99/60 and i do not have problems w sugar and have always eaten a healthy diet and either do manual labor or exercise to keep fit. I do not smoke and never used drugs. 4 years ago i had a complete hysterectomy; (non stop bleeding for about 3 years promted this) fibroid tumors, cysts on overies, the cervix was friable and so everything was removed. I woke up w an infection....and then scar tissue w 4? times they did removal for scar tissue.....i finally think i am ok for abuot a year and now sex is very painful in a certain area, also my joints have hurt since this and i do not take any estrogen or pills since the surgery. i will see my dr, but i am just surfing and thankful for you to listen to me bc i do nt have insurance. therefore this website has been extremely helpful. i think the site told me to see my dr and also maybe i am low on estridal? hormone. any other suggestions? i saw where you there cant be a diagnoises until i am seen, but some of the things do not apply to me. i am wondering if they put that mesh stuff inside me. how would i know what they did? it was transvaginal and man was it a fricking long recovery. any thoughts? thank you dr AAAAAAA.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The pain in the joints and pain during the sex after hysterectomy can be related to low levels of estradiol. You can start taking the supplements or use a vaginal cream for relief.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor